# SDR BDHA9600

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016003
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOT - FLT 421 - THE NOSE LANDING GEAR FAILED TO EXTEND WITH NORMAL EXTENTION.  THE EMERGENCY GEAR SELECTOR WAS PULLED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE LEFT NOSE GEAR ACTUATOR WAS RESEALED AND GEAR RETRACTS WERE NORMAL.  (M)
